# SDR AT0100040

- Difficulty date: January 29, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND ACRID BURNING SMELL IN COCKPIT AND FORWARD FLIGHT ATTENDANT STATION.  FOUND BURNT COFFEE GROUNDS ON FORWARD COFFEE MAKER.  CLEANED BURNT GROUNDS, NO SMELL NOTED.  ALSO CHECKED E&E COMPARTMENT, FORWARD CARGO COMPARTMENT AND FORWARD FLIGHT ATTENDANT STATION.  NO BURNT ODOR DETECTED IAW DC9 MM 25-30.
